Login
|
New Account
ITA
ENG
STOCHASTIC-CONTROL OF AN EPIDEMIC PROCESS
Authors
CAI HY
LUO XL
Citation
Hy. Cai et Xl. Luo, STOCHASTIC-CONTROL OF AN EPIDEMIC PROCESS, International Journal of Systems Science, 25(4), 1994, pp. 821-828
Citations number
9
Categorie Soggetti
System Science","Computer Science Theory & Methods","Operatione Research & Management Science
Journal title
International Journal of Systems Science
→
ACNP
ISSN journal
00207721
Volume
25
Issue
4
Year of publication
1994
Pages
821 - 828
Database
ISI
SICI code
0020-7721(1994)25:4<821:SOAEP>2.0.ZU;2-R
Abstract
An optimal control problem for a susceptible --> infective --> removal type epidemic process is formulated and then it is shown how a contro l procedure can be obtained so that the expected final size of the epi demic can be adaptively minimized.